# SDR C77A20131118003

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FROM FRAME 13 TO 17 AT X 4520 TO 5064 & Y 230.  REPLACED THE RT FLOOR TRACK PN 170-03263-001 IAW THE ACCOMPLISHMENT INSTRUCTIONS OF EO E175-53MR-062 REV5.  THIS AIRCRAFT CANNOT BE RELEASED TO SERVICE.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED RT FLOOR TRACK PN 170-03263-001 BETWEEN FRAMES 12 TO 20 WITH A NEW PN 170-03263-001 FLOOR TRACK.  THE FLOOR TRACK WILL BE REPLACED USING EMBRAER PRODUCTION DRAWINGS.  BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
